# SDR TWRA96325

- Difficulty date: October 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21939
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 08163000603
- Condition: Malfunction
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND UPPER DECK EGRESS LIGHT STRIP NEED TO BE REPLACED BY GALLEY.  REMOVED AND REPLACED UPPER DECK EGRESS LIGHT STRIP PER MM 33-51-00.  OPS CHECKED GOOD.  (M)
